# SDR VTZA97214

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: LD
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

FLT 6426 - IAD-DTW - AIRCRAFT MADE A SCHEDULED LANDING AT DTW WITH ONE DISCREPANCY WHICH WAS NR 2 ENGINE FLAMED OUT ON LANDING ROLL.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND NO DEFECTS NOTED.  SUBMITTER STATES, SUSPECT FLAME OUT DUE TO WATER INGESTION, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
